It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Hello. I recenty started Ceftin for a lyme flare.

I have been building up to my full Ceftin dose.

I did 500mg the first 3 days and 750mg the next 3 days. This is only half my full dose.

Yesterday was the first day that I took 1000mg/day. About an hour after my pm dose, my right forearm got itchy for anout 30 seconds. No rash or marks of any kind.

I'm guessing this could be coincidence. However, because I've been really anxious, I started wondering if I was reacting to the higher dose.

Of course, that made me even more anxious, and I started feeling like my throat might be a little tight.

Anyway, it all passed. Now I'm wondering if I need to go back to a lower dose?

If I was taking Ceftin for 6 days with no problems, would I really react to adding an additional 250mg on day 7?

I would think that any accute reactions would have occurred shortly after my very first dose.

Could this have been my anxiety?





All times are GMT -7. The time now is 01:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!